# SDR 98ZZZX2972

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5626Y
- Make and model: Beech B300
- Aircraft serial: FL43
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 101800145
- Condition: Cracked
- Location: Mlg
- Part time: 3,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL HALF FOUND CRACKED IN WEB DURING VISUAL INSPECTION CONFIRMED BY ZYGLOW INSPECTION.  WHEEL HALF THAT HAS VALVE STEM IN IT.
